# SDR DALA2023041302946

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,904 hours, 9,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR L4 EXTERNAL SKIN AFT LOWER CORNER AREA IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH PRI 606202-14, VALIDATED ER/A 606202-14 MATCHES PRI 606202-14. EXISTING REPAIRINSTALLED PER A330 SRM 52-13-00, FIGURE 213, WHICH IS CURRENTLY A330 SRM 52-13-00-300-013. (2716226)
